Can someone help. I just started on Gleevec and since then experiencing massive migraines every morning and go throughout the day. As well as the extreme fatigue and nausuea. Any suggestions?
I checked on Drugs.com to find out if headaches are common with Gleevec. The incidence of headaches is 24%-33.6%. Migraines, on the other hand, are not common and should be reported to your doctor. He will need to determine what kind of headaches you are having, migraine, cluster, stress, etc. Have you tried any meds for the headaches, either OTC or prescription? Check with your doctor to find out what you can take for the headaches. I doubt that your doc will want you to take an NSAID like ibuprofen or Aleve, or aspirin. They are very hard on your stomach, which is already irritated by the Gleevec. Until you can talk to your doctor, cold rags and/or ice bags on your head, dark room, quiet and rest are about the only things you can do. Your doctor can prescribe something to help with the nausea and the headaches. I hope you feel better soon!
- Gleevec Information for Consumers
- Gleevec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gleevec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2011 • 2 answers
Updated 14 Apr 2012 • 4 answers
Updated 24 May 2014 • 2 answers
Updated 26 Jun 2014 • 1 answer
Updated 2 Dec 2013 • 2 answers